Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil HAS kicked in! But the fatigue...? jedi

Posted by zonked on June 27, 2011, at 18:21:37

In reply to Re: Nardil HAS kicked in! But the fatigue...? zonked, posted by jedi on June 24, 2011, at 20:57:53

> > The insomnia seems to have gone away as long as I don't drink caffeine too late in the day, which, unfortunately, brings up another issue:
> >
> > That weird, but familiar, Nardil thing where you get very tired/sleepy/fatigued mid-afternoon.
> >
> > I've accepted that all drugs have side effects, and my treatment goal is no longer to be side-effect free but get the maximum relief from symptoms and put up with the side effects. Preferrable to my unmedicated state (severe depression and anxiety.)
>
> Hi z,
> The afternoon tiredness stayed with me for a long time. It was almost impossible not to nap at times. It is one side effect that does go away with time. I still treat my insomnia with antihistamines, but that nap attack no longer hits me. Sorry, it has been a long time, and I can't remember how long it takes, but in my experience, it does get better.
> We well,
> Jedi
>
It is a weird side effect. I manage it by staying out of the house in the afternoon if possible, or with caffeine (diet coke with splenda or TaB) sometimes. I am glad to hear it may go away... Thanks so much, -z


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[989595]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zonked thread:988262
URL: http://www.dr-bob.org/babble/20110619/msgs/989595.html